# SDR CALA2014051691025

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 58,070 hours, 7,197 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL 3RC51 CB POPPED.  CB 3RC51 FOUND NOT POPPED BUT GALLEY CHILLER LIGHT ILLUMINATED.  SMELL ORIGINATED AT DOOR 3R. OPERATIONS CHECKED ALL GALLEY EQUIP LIGHTS, BALLASTS, NO STATUS MSGS FOUND & ALL RECIRCULATION FANS OPERATE NORMALLY.  REMOVED CEILING PANELS AT DOORS 3L & 3R. INSPECTED AREA, ALL CHECKED NORMAL.  ACCOMPLISHED TAXI-RUN UP.  NO ODORS NOTED AT DOOR 3L OR 3R, RE-INSTALLED PANELS.
